# SDR CA051006002

- Difficulty date: September 7, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW121
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, SMOKE BECAME EVIDENT IN THE CABIN AIR ACCOMPANIED BY AN DECREASE IN ENGINE OIL PRESSURE AND AN INCREASE IN TEMPERATURE.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED SEIZURE OF THE PROP SHAFT AND OIL LEAKING FROM THE COMPRESSOR SECTION.  MFG WILL MONITOR INVESTIGATION OF THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABISHED.
